# SDR AALA2019031859004

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 53,992 hours, 31,281 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FUMES IN COCKPIT DURING DESCENT AT IDLE THRUST, WITH FULL SPEED BRAKES,  BECAME SO STRONG IN THE COCKPIT THAT OXYGEN MASKS HAD TO BE DONNED DURING APPROACH AND WINDOWS OPENED FOR LANDING. MAINTENANCE ACCOMPLISHED CARDS 26L00021001, AND 26L0002105.  FOUND THE NR 1 ENGINE THRUST REVERSR INBOARD UPPER ACTUATOR WAS  LEAKING.  CLEANED, AND TIGHTEN THE LINES.  PERFORMED AN ODOR,  FUMES TSM,  ENGINE RAN,  NO SMOKE ODOR NOTED IAW 26L00021001.
